# SDR FDEA2019121313224

- Difficulty date: December 11, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 84,848 hours, 43,091 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N51521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT IB CREASE BEAM BETWEEN STA 900 - 1040 CORRODED.  REMOVED CORROSION ON CREASE BEAM LT SIDE AT STA 900 TO STA 1040 IAW SRM 51-10-02-OG, ORIGINAL MAT .070",REM MAT .059", MAT LOSS .011", EVALUATED AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13-1A FIG 101 DETAIL VII, REMOVED, FABRICATED, LOCATED DRILLED AND INSTALLED NEW CREASE BEAM SECTION IAW DWG 144N5140 REV D AND SRM 51-40-02-OG.
